MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 2; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 2; HIP STEM CEMENTLESS
Model Number 01.18.412
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-jul-2022.Lot 2010559: 55 items manufactured and released on 05-jan-2021.Expiration date: 2025-12-16.No anomalies found related to the problem.To date, 31 items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation: revision 1 year after index surgery in a 71 year old male patient due to stem loosening.No information concerning patient general health status and the presence of comorbidities is available.Only one radiograph is available and we assume it is the pre-revision image.There seems to be little or no contact between bone and stem, at least in this view.The stem couls have been undersized at index surgery or it could have reabsorbed for unknown reasons.The report says no infection is present but we are not sure that this is the result of a thorough analysis, given the date of the event which coincides with the date of the report.The reason of this failure cannot be fully determined.
 
Event or Problem Description
At about 1 year after the primary surgery, an hip revision surgery on the right side was performed due to stem loosening.No acetabular loosening and no infection detected.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 2
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15217367
Report Number3005180920-2022-00606
Device Sequence Number5746305
Product Code LZO
UDI-Device Identifier07630040720113
UDI-Public07630040720113
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2025
Device Model Number01.18.412
Device Catalogue Number01.18.412
Device Lot Number2010559
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight76 KG